# SDR 2020FA0000274

- Difficulty date: May 29, 2020
- Submitted: May 30, 2020
- Operation: General aviation
- Aircraft: N578QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0135
- Aircraft time: 1,721 hours, 1,154 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 693223541
- Condition: Cracked
- Location: Lt Horiz Stab
- Part time: 1,721 hours, 1,154 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB O/B RIB COMMON TO PANEL 351AC LOWER FLANGE IS CRACKED.  REFERENCE ENGINEERING MEMO DQ25863M1.  HORIZONTAL STABILIZER TRAILING EDGE REPAIR DATED MAY 27, 2020.
